# SDR CALA2019092701637

- Difficulty date: September 24, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 73,178 hours, 15,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW FLOOR LIGHTING STRIPS AT SEATS 21 DEF IS LOOSE AND OUT OF  TRACKS. REPLACED CROSS ISLE LIGHT STRIP AND OPS CHECKED OK REF AMM 33-51-501.. ALSO BATTERY PACK REPLACED..
